Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 20, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Mar 29, 2014, 10:25 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2014, 10:25 PM EDT (02:25 UTC)
- Expired
- Mar 30, 2014, 8:33 PM EDT
- In force
- 22 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
176 WHUS72 KKEY 300225 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 PM EDT SAT MAR 29 2014 GMZ033-034-300900- /O.NEW.KKEY.SC.Y.0020.140330T0225Z-140330T0900Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 1025 PM EDT SAT MAR 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE OFFSHORE GULF OF MEXICO. * WINDS AND WAVES...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL OVERNIGHT. SEAS AS HIGH AS 6 FEET CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
4 follow-up statements
151 WHUS72 KKEY 300832 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 432 AM EDT SUN MAR 30 2014 GMZ035-044-054-055-074-075-301645- /O.EXB.KKEY.SC.Y.0020.140330T0900Z-140331T0300Z/ GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 432 AM EDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE SOUTHEASTERN GULF OF MEXICO WEST OR MAINLAND MONROE COUNTY...NEAR THE DRY TORTUGAS...AND NORTH OF THE LOWER KEYS...AND THE FLORIDA STRAITS AND HAWK CHANNEL WEST OF SEVEN MILE BRIDGE. * WINDS AND WAVES...WINDS WILL BECOME SUSTAINED NORTHWEST TO NORTH NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS BY MIDDAY. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ033-034-301645- /O.EXT.KKEY.SC.Y.0020.000000T0000Z-140331T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 432 AM EDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS AND WAVES...WINDS WILL BECOME SUSTAINED NORTHWEST TO NORTH NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS BY MIDDAY. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
170 WHUS72 KKEY 301430 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1030 AM EDT SUN MAR 30 2014 GMZ033>035-044-054-055-074-075-302030- /O.CON.KKEY.SC.Y.0020.000000T0000Z-140331T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 AM EDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTH WINDS WILL BE NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE OFFSHORE GULF AND WESTERN ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
219 WHUS72 KKEY 301908 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 308 PM EDT SUN MAR 30 2014 GMZ033>035-044-054-055-074-075-310230- /O.CON.KKEY.SC.Y.0020.000000T0000Z-140331T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 308 PM EDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTH WINDS WILL BE NEAR 20 KNOTS EARLY...AND GUSTY ESPECIALLY WEST OF KEY WEST. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE OFFSHORE GULF AND WESTERN ATLANTIC WATERS THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
407 WHUS72 KKEY 310033 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 833 PM EDT SUN MAR 30 2014 GMZ033>035-044-054-055-074-075-310145- /O.CAN.KKEY.SC.Y.0020.000000T0000Z-140331T0300Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 833 PM EDT SUN MAR 30 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY...WHICH WAS IN EFFECT FOR NEARSHORE AND OFFSHORE COASTAL WATERS SURROUNDING THE LOWER KEYS. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON THE COASTAL WATERS OF THE FLORIDA STRAITS AND OFFSHORE GULF OF MEXICO TONIGHT DUE TO SUSTAINED NORTH SURFACE WINDS OF 15 TO 20 KNOTS. $$ BS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 2:39 PM EDT, 7 hours 46 minutes earlier.
Area forecast discussion, Mar 29, 2:39 PM EDT, 7 hours 46 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 239 PM EDT SAT MAR 29 2014 .DISCUSSION... .CURRENTLY... SURFACE WINDS HAVE VEERED A LITTLE MORE SOUTHERLY THIS AFTERNOON AND HAVE REMAINED LESS THAN 10 KNOTS OVER THE ISLANDS AND 10 TO 15 KNOTS ALONG THE REEF. TEMPERATURES HAVE STABILIZED AND REMAINED FROM 82-84 DEGREES ACROSS THE ISLANDS. OCCASIONAL SMALL LIGHT SHOWERS HAVE POPPED UP IN THE STRAITS BUT HAVE BEEN SHORT LIVED AS THEY ENTRAIN DRY AIR ABOVE THE SURFACE LAYER. .TONIGHT AND TOMORROW... WINDS WILL BECOME LIGHT AND VARIABLE THIS EVENING BEFORE ORGANIZING OUT OF THE WEST OVERNIGHT IN ADVANCE OF FRONTAL PASSAGE. GUIDANCE HAS BEEN FAIRLY CONSISTENT BRINGING THE FRONT THROUGH THE KEYS AROUND 12Z GIVE OR TAKE AN HOUR. MODEL SOUNDINGS SHOW FAIRLY UNIDIRECTIONAL FLOW FROM THE SOUTHWEST AND WEST IN ADVANCE OF THE FRONT...WITH UNIMPRESSIVE SHEAR THROUGH THE LOWEST FEW KILOMETERS. CAPE VALUES ARE SUFFICIENT BETWEEN 2500 TO 3000 J/KG TO SUPPORT CONVECTION...BUT DRY AIR WILL LINGER BETWEEN 800 AND 500 MB AND MOISTEN SLOWLY AS THE FRONT APPROACHES. THEREFORE PRECIPITATION SHOULD BE LIMITED TO JUST IN ADVANCE OF THE FRONT SOMEWHERE BETWEEN 6Z AND 13Z. ISOLATED THUNDER IS POSSIBLE...WITH SOME CELLS POTENTIALLY STRONG...BUT NO SVR EXPECTED. THE FRONT WILL PUSH THROUGH QUICKLY AND CONDITIONS WILL IMPROVE BY LATE MORNING WITH SUNNY SKIES...COOLER TEMPS AND LOWER DEWPOINTS. && .MONDAY THROUGH SATURDAY... WINDS WILL BEGIN TO VEER TO NORTHEAST TO EAST BEGINNING SUNDAY NIGHT AND MONDAY AS SHALLOW HIGH PRESSURE BUILDS IN THE THE GULF AND OVER FLORIDA. DRY AIR ALOFT WILL PREVAIL...SO NO PRECIPITATION IS ANTICIPATED THROUGH THURSDAY AT LEAST...AND VERY SMALL CHANCE FRIDAY AND SATURDAY. && .MARINE... WINDS WILL BECOME WESTERLY TO NORTHWESTERLY OVERNIGHT AND BEGIN TO INCREASE TOWARDS MORNING AS A FRONT APPROACHES AND MOVES THROUGH THE KEYS EARLY SUNDAY MORNING. MARINERS CAN EXPECT WINDS OF 15 TO 20 KNOTS BY SUNRISE...AND IT IS LIKELY THAT SMALL CRAFT EXERCISE CAUTION WILL BE ADVISED AT SOME POINT THIS EVENING FOR SUNDAY. FOR THE REMAINDER OF THE WEEK...WINDS WILL VEER TO NORTHEAST THAN EAST BY WEDNESDAY...BECOMING GENTLE TO MODERATE BREEZES BY MONDAY MORNING ONWARDS. && .AVIATION... VFR CONDITIONS ARE EXPECTED AT THE KEY WEST AND MARATHON TERMINALS THROUGH THIS EVENING. A COLD FRONT WILL SWEEP THROUGH THE SOUTHEASTERN GULF OF MEXICO TONIGHT...AND PASS ACROSS THE KEYS AND SURROUNDING WATERS EARLY SUNDAY. THE PROBABILITY OF SUB-VFR CONDITIONS INCREASES THROUGH THE OVERNIGHT PERIOD. HAVE KEPT A VCSH BEYOND 00Z FOR BOTH LOCATIONS. AND UPCOMING TAF ISSUANCES WILL LIKELY HAVE TEMPO GROUPINGS FOR REDUCTIONS IN CIGS AND VSBY DUE TO HEAVIER SHOWERS LATER TONIGHT. GENTLE SOUTHERLY BREEZES WILL TURN TO THE WEST BY LATE THIS EVENING...AND THEN TO THE NORTHWEST AOA SUNRISE SUNDAY. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...IN 1882...THE TEMPERATURE IN KEY WEST CLIMBED TO 87 DEGREES. THIS IS A LONG-STANDING DAILY HIGH TEMPERATURE RECORD IN KEY WEST FOR MARCH 29. TEMPERATURE RECORDS IN KEY WEST DATE BACK TO 1872. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 75 79 68 79 / 40 30 0 0 MARATHON 76 80 68 81 / 40 30 0 0 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........DEVANAS AVIATION/NOWCASTS.....04 DATA COLLECTION.......VICKERY VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Mar 29, 5:50 PM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 550 PM EDT SAT MAR 29 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-301000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 550 PM EDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL IMPACT THE FLORIDA KEYS...AS WELL AS NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN. THE PRIMARY THUNDERSTORM HAZARDS ARE WIND GUSTS NEAR 40 MPH AND CLOUD TO SURFACE LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE FLORIDA STRAITS AND OFFSHORE GULF OF MEXICO SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SUNDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BS
In the hours before
Special weather statement, Mar 29, 8:59 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KEY WEST FL 859 PM EDT SAT MAR 29 2014 FLZ076-077-300200- MONROE/MIDDLE KEYS FL-MONROE/UPPER KEYS FL- 859 PM EDT SAT MAR 29 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MIDDLE KEYS IN MONROE AND MONROE/UPPER KEYS COUNTIES FOR STRONG THUNDERSTORM WIND GUSTS VALID UNTIL 1000 PM EDT... AT 857 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CENTERED 9 MILES NORTH OF MARATHON...MOVING EAST AT 30 TO 40 MPH. THIS LINE OF THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BOOT KEY...MARATHON...KEY COLONY BEACH...GRASSY KEY...LONG KEY...LAYTON...CRAIG KEY...UPPER MATECUMBE KEY...WHALE HARBOR...AND TAVERNIER. THROUGH 1000 PM EDT...STRONG WIND GUSTS OF UP TO 45 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN KEY WEST DIRECTLY AT 3 0 5...2 9 6...1 3 1 6...EXTENSION 3. FUTTERMAN
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:37 PM EDT | Special Marine Warning | KEY | 53 min | |
| Mar 29, 8:44 PM EDT | Special Marine Warning | KEY | 61 min | |
| Mar 29, 8:49 PM EDT | Special Marine Warning | KEY | 56 min | |
| Mar 29, 9:24 PM EDT | Special Marine Warning | KEY | 66 min | |
| Mar 29, 9:27 PM EDT | Special Marine Warning | KEY | 63 min | |
| Mar 29, 9:41 PM EDT | Special Marine Warning | KEY | 64 min | |
| Mar 29, 10:26 PM EDT | Special Marine Warning | KEY | 64 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.